Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 72, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at May 27, 2012, 9:20 PM PDT. It took effect at May 28, 2012, 11:00 AM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- May 27, 2012, 9:20 PM PDT (04:20 UTC)
- In effect from
- May 28, 2012, 11:00 AM PDT
- Expired
- May 28, 2012, 11:00 PM PDT
- In force
- 12 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
132 WHUS76 KMTR 280420 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 920 PM PDT SUN MAY 27 2012 PZZ560-281230- /O.CAN.KMTR.SC.Y.0071.000000T0000Z-120528T0600Z/ /O.NEW.KMTR.SC.Y.0072.120528T1800Z-120529T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 11 PM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AND CONTINUE THROUGH LATE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-281230- /O.NEW.KMTR.SC.Y.0072.120528T1800Z-120529T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 11 AM TO 8 PM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AND CONTINUE THROUGH MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-281230- /O.EXB.KMTR.SC.Y.0071.120528T1900Z-120529T0600Z/ MONTEREY BAY- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TO 11 PM PDT MONDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TO 11 PM PDT MONDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE THROUGH LATE MONDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-281230- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T0900Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHERN WATERS...MAINLY SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-281230- /O.CON.KMTR.SC.Y.0071.120528T2300Z-120530T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE AT LEAST THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-281230- /O.CON.KMTR.SC.Y.0071.120528T2100Z-120530T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM MONDAY TO 3 AM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT MONDAY AFTERNOON AND CONTINUE AT LEAST THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281230- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120529T1200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 920 PM PDT SUN MAY 27 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WITH OCCASIONAL GUSTS FROM 30 TO 40 KT WILL CONTINUE AT LEAST THROUGH TUESDAY MORNING. THE STRONGEST WINDS WILL BE FOUND SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
531 WHUS76 KMTR 281012 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PDT MON MAY 28 2012 PZZ570-281815- /O.EXT.KMTR.SC.Y.0071.120528T2300Z-120602T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THE WEEK AND INTO NEXT WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-281815- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHERN WATERS...MAINLY SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-281815- /O.EXT.KMTR.SC.Y.0071.120528T2100Z-120530T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE AT LEAST THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-281815- /O.EXT.KMTR.SC.Y.0071.000000T0000Z-120530T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL CONTINUE AT LEAST THROUGH TUESDAY EVENING. THE STRONGEST WINDS WILL BE FOUND SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-281815- /O.CON.KMTR.SC.Y.0072.120528T1800Z-120529T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS MORNING AND CONTINUE THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-281815- /O.CON.KMTR.SC.Y.0072.120528T1800Z-120529T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-281815- /O.CON.KMTR.SC.Y.0071.120528T1900Z-120529T0600Z/ MONTEREY BAY- 312 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
948 WHUS76 KMTR 281539 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 839 AM PDT MON MAY 28 2012 PZZ570-282345- /O.CON.KMTR.SC.Y.0071.120528T2300Z-120602T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THE WEEK AND INTO NEXT WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-282345- /O.CON.KMTR.SC.Y.0071.120528T2100Z-120530T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE AT LEAST THROUGH EARLY WEDNESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-282345- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WILL CONTINUE THROUGH AT LEAST EARLY WEDNESDAY MORNING. THE STRONGEST WINDS WILL BE ACROSS THE SOUTHERN WATERS...MAINLY SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-282345- /O.CON.KMTR.SC.Y.0072.120528T1800Z-120529T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS MORNING AND CONTINUE THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-282345- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHWEST WINDS FROM 15 TO 25 KT WITH OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL CONTINUE AT LEAST THROUGH TUESDAY EVENING. THE STRONGEST WINDS WILL BE FOUND SOUTH OF POINT SUR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-282345- /O.CON.KMTR.SC.Y.0072.120528T1800Z-120529T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-282345- /O.CON.KMTR.SC.Y.0071.120528T1900Z-120529T0600Z/ MONTEREY BAY- 839 AM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 11 PM PDT THIS EVENING. * WINDS: NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH LATE THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
015 WHUS76 KMTR 282122 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 222 PM PDT MON MAY 28 2012 PZZ570-290530- /O.CON.KMTR.SC.Y.0071.120528T2300Z-120602T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-290530- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-290530- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-290530- /O.CON.KMTR.SC.Y.0072.000000T0000Z-120529T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-290530- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 AND 30 KT WILL SUBSIDE TO 15 TO 25 KT ON TUESDAY. THESE WINDS WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-290300- /O.CON.KMTR.SC.Y.0072.000000T0000Z-120529T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-290530- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120529T0600Z/ MONTEREY BAY- 222 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
778 WHUS76 KMTR 290331 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 831 PM PDT MON MAY 28 2012 PZZ530-291145- /O.EXB.KMTR.SC.Y.0071.120529T2100Z-120530T0300Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 PM TO 8 PM PDT TUESDAY. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL DEVELOP TUESDAY AFTERNOON THROUGH TUESDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-291145- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120602T1300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT SATURDAY. * WINDS: NORTHWEST WINDS BETWEEN 15 AND 25 KT WILL CONTINUE INTO THE WEEKEND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-291145- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ POINT ARENA TO POINT REYES TO 10 NM- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-291145- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T2200Z/ WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT WEDNESDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST THE MIDDLE OF THE WEEK. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-290600- /O.CON.KMTR.SC.Y.0072.000000T0000Z-120529T0600Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-291145- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120530T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT TUESDAY. * WINDS: NORTHERLY WINDS BETWEEN 20 AND 30 KT WILL SUBSIDE TO 15 TO 25 KT ON TUESDAY. THESE WINDS WILL CONTINUE THROUGH AT LEAST THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ535-290600- /O.CON.KMTR.SC.Y.0071.000000T0000Z-120529T0600Z/ MONTEREY BAY- 831 PM PDT MON MAY 28 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at May 27, 8:40 PM PDT, 40 minutes earlier.
Area forecast discussion, May 27, 8:40 PM PDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
840 PM PDT SUN MAY 27 2012
.DISCUSSION...AS OF 8:39 PM PDT SUNDAY...MOSTLY CLEAR SKIES AND
MODERATE ONSHORE FLOW WAS OBSERVED THIS EVENING ACROSS THE REGION.
WEST WINDS INCREASED THIS AFTERNOON AS THE SFO-SAC GRADIENT
STRENGTHENED TO AROUND +3.0 MB...RESULTING IN WIND GUSTS BETWEEN
20 AND 30 MPH. TEMPERATURES THIS AFTERNOON ROSE INTO THE UPPER 50S
TO LOW 60S ALONG THE COAST...TO THE MID 60S TO LOW 70S INLAND.
THESE TEMPERATURES ARE BETWEEN 5 AND 10 DEGREES BELOW NORMAL FOR
THE END OF MAY.
DIFFICULT STRATUS FORECAST FOR TONIGHT...AS MOST OF THE SHORT TERM
MODELS ARE OVER FORECASTING STRATUS INTRUSION INITIALLY. UPDATED
THE FORECAST THIS EVENING TO BACK OFF SLIGHTLY ON CLOUD COVER TONIGHT
ALONG THE COAST AND INLAND INTRUSION. THE LATEST FORT ORD PROFILER
IMAGE DOES NOT INDICATE A MARINE LAYER...WHEREAS THE NAM AND WRF
ARE FORECASTING ONE OF AT LEAST 1200 FEET. LOW CONFIDENCE.
OTHERWISE...CURRENT FORECAST LOOKS RIGHT ON TRACK WITH THE FIRST
HALF OF THE WEEK MOSTLY COOL WITH COASTAL LOW CLOUDS AS AN UPPER
LEVEL TROUGH MOVES EAST TOWARD THE REGION. BY WEDNESDAY...AN UPPER
RIDGE WILL BEGIN TO BUILD OVER THE AREA...RESULTING IN A WARMING
TREND. BY THURSDAY...TEMPERATURES WILL WARM INTO THE 60S AND 70S
ALONG THE COAST...TO THE 80S INLAND.
.PREVIOUS DISCUSSION...AS OF 2:50 PM PDT SUNDAY...VIS IMAGERY IS
INDC LOW CLOUDS ALONG THE COAST FROM PT REYES SOUTH THROUGH
SOUTHERN SAN MATEO COUNTY. THERE ARE ALSO SOME CU POPPING UP OVER
THE INTERIOR MOUNTAINS AS WELL. THE FT ORD PROFILER IS INDC A
WEAK...NOT WELL DEFINED INVERSION OF AROUND 2000 FEET. TEMPS THIS
EARLY AFTN ARE COOL...EVEN WITH THE INCREASED SUNSHINE...MAINLY IN
THE 50S AND 60S WITH A FEW 70S IN INTERIOR MONTEREY AND SAN BENITO
COUNTIES.
WATER VAPOR IMAGERY AND GOES HIGH DENSITY WINDS ARE INDC A WEAK
RIDGE MOVING INTO THE DISTRICT TONIGHT. THE RIDGE WILL BE SHORT-
LIVED AS A WEAK SHORTWAVE MOVES INTO THE PACIFIC NW ON MEMORIAL
DAY. THIS WILL KEEP TEMPS A LITTLE BELOW NORMAL...HOWEVER SKIES
WILL BE SUNNY...ESPECIALLY AWAY FROM THE COAST. WITH THE MARINE
LAYER TRYING TO GET ESTABLISHED THERE COULD BE LOW CLOUDS...MAINLY
ALONG THE COAST. TUESDAY WILL BE SIMILAR TO MEMORIAL DAY WITH THE
WEAK SHORTWAVE REMAINING ALONG THE COAST.
MODELS ARE IN DECENT AGREEMENT IN BUILDING A RIDGE OVER THE
DISTRICT WEDNESDAY AND THURSDAY. THIS WILL RESULT IN A WARMING
TREND THE MIDDLE OF THE WEEK WITH ABOVE NORMAL TEMPS...WIDESPREAD
80S IN THE INLAND AREAS WITH 90S IN INTERIOR MONTEREY AND SAN
BENITO COUNTIES. WITH A LOCAL SEABREEZE THE COAST WILL SEE LITTLE
WARMING.
THE WARMING TREND WILL BE SHORT LIVED HOWEVER AS A WEAK TROUGH
MOVES TO THE COAST THE END OF THE WEEK AND INTO NEXT WEEKEND. THE
FLOW WILL BECOME MORE ONSHORE RESULTING IN COOLING TEMPS...WITH
TEMPS NEXT WEEKEND A LITTLE BELOW NORMAL.
&&
.AVIATION...AS OF 6:00 PM PDT SUNDAY...FOR 00Z TAFS. MAINLY CLEAR
SKIES AND ONSHORE FLOW WILL PREVAIL ACROSS THE REGION THIS
EVENING. MVFR CIGS WILL RETURN TONIGHT TO ALL AREA TERMINALS. AN
APPROACHING TROUGH WILL DEEPEN THE MARINE LAYER MONDAY MORNING
WHICH WILL RESULT IN PATCHY DRIZZLE ALONG THE COAST. CLEARING
IS ANTICIPATED AROUND 18Z MONDAY. GUSTY WEST WINDS WILL EASE
OVERNIGHT THEN STRENGTHEN ONCE AGAIN MONDAY AFTERNOON.
VICINITY OF KSFO...VFR CONDITIONS WILL PREVAIL OVER THE BAY AREA
THROUGH LATE THIS EVENING. MVFR CIGS WILL RETURN TONIGHT AFTER 04Z
WITH CLEARING ANTICIPATED AROUND 19Z. PATCHY DRIZZLE POSSIBLE
ALONG THE COAST AS AN UPPER LEVEL TROUGH APPROACHES. GUSTY WEST
WINDS WILL EASE TO AROUND 10 KT OVERNIGHT THEN INCREASE TO AROUND
13 KT WITH GUSTS TO 23 KT AFTER 21Z MONDAY AFTERNOON. MODERATE
CONFIDENCE.
KSFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY AREA TERMINALS...VFR CONDITIONS WILL PREVAIL THROUGH
LATE THIS EVENING. MVFR CIGS WILL RETURN TONIGHT AFTER 04Z/06Z
OVER KMRY/KSNS RESPECTIVELY. CLEARING IS ANTICIPATED AROUND 18Z
MONDAY MORNING. PATCHY DRIZZLE POSSIBLE ALONG THE COAST AS AN UPPER
LEVEL TROUGH APPROACHES. LIGHT TO MODERATE ONSHORE FLOW WILL
CONTINUE THROUGH THE FORECAST PERIOD.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PIGEON PT TO PT PINOS 0-10 NM UNTIL 11 PM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM
&&
PUBLIC FORECAST: RILEY/STROBIN
AVIATION/MARINE: CWNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.